# SDR CA020206001

- Difficulty date: January 20, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 2,320 hours
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 23065593
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A ONE INCH LONG CRACK WAS DISCOVERED BY MAINTENANCE PERSONNEL DURING A SCHEDULED EVENT NR 5 INSPECTION. THE CRACK WAS FOUND ON THE UPPER HALF OF THE WELD ON THE RIGHT SIDE OF THE COMPRESSOR SCROLL ASSEMBLY. WHEN THE AIRCRAFT WAS GROUND RUN AIR WAS FELT ESCAPING FROM THE CRACKED AREA. THE AIRCRAFT WAS THEN DECLARED GROUNDED BY THE BASE ENGINEER. THE COMPRESSOR ASSEMBLY WAS REMOVED AND SHIPPED TO STANDARD AERO LTD. FOR REPAIR.
